Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Optimum-Interval Punched-Card Tables
HTML articles powered by AMS MathViewer

by Paul Herget and G. M. Clemence PDF
Math. Comp. 1 (1944), 173-176 Request permission
    Compare W. J. Eckert, Punched Card Methods in Scientific Computation, New York, The Thomas J. Watson Astronomical Computing Bureau, Columbia University, 1940.
Additional Information
  • © Copyright 1944 American Mathematical Society
  • Journal: Math. Comp. 1 (1944), 173-176
  • DOI: